Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Errata, volume 59


Journal: Trans. Amer. Math. Soc. 59 (1946), 556
DOI: https://doi.org/10.1090/S0002-9947-46-99961-8
Original Article: Trans. Amer. Math. Soc. 59 (1946), 1-13.
Full-text PDF


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-46-99961-8
Article copyright: © Copyright 1946 American Mathematical Society

American Mathematical Society